MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/GRN RLD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/GRN RLD; STAPLE, IMPLANTABLE
Catalog Number ATG45
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch number: l53r83.Investigation summary: the analysis showed that the atg45 device was received with no apparent damage and with a tr45g cartridge loaded in the device.The reload was received partially fired 1/10 and with the reload lock out spring damaged.The returned device was tested for functionality with a test reload and it fired, cut and formed all the staples as intended.The device fired without any difficulties, the staple line was complete and the staples were noted to have the proper b-formed shape.The damage to the reload lockout spring is consistent with damage observed when the firing cycle is started, interrupted, released, and restarted.When firing the device make sure that the firing stroke is completed.Do not partially fire the device.Fire the device by squeezing the firing trigger completely until it rests on the closing trigger.Once the firing cycle has been initiated, it must be completed.If re-initiation of firing is resumed, the device will lockout.Firing through the lockout mechanism will break the device.Please reference the instruction for use for more information.The batch history record was reviewed and identified a defect/issue but was not related to the reported incident were found.In addition, no protocols or ncr related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that the device could not fire.During the dixon, could not fire.Another device was used to complete the surgery.There were no adverse consequences to the patient.

Brand Name
45MM ARTICNG LNR CUTR/GRN RLD
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7651275
Report Number3005075853-2018-11049
Device Sequence Number1550196
Product Code GDW
UDI-Device Identifier20705036001062
UDI-Public20705036001062
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2019
Device Catalogue NumberATG45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date06/29/2018
Patient Sequence Number1